# SDR GTIA9700369

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 2560 · Emergency Equipment
- Part: Clips
- Part number: 113317
- Condition: Out Of Adjust
- Location: Galley Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SLIDE FALLS OFF A SLIGHTEST MOVEMENT.  ADJUSTED CLIPS.  OPS CHECK NORMAL IAW MM CHAPTER 25-62-0.  (X)
